# SDR V0XD20151020221

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM LT & RT SIDES ARE CRACKED.  R & R FS 280.00 BEAM LT & RT SIDES PN CC670-34175-7S IAW SRM 51-42-13, 51-42-21, 51-42-00, 51-25-16, 53-11-41, & AMM 20-70-00, 51-23-00.  NDT PERFORMED.
